MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; BIPOLAR CAUTERY CORD

INTUITIVE SURGICAL, INC NONE; BIPOLAR CAUTERY CORD
Model Number 470384-06
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the bipolar energy cable associated with this complaint and completed investigations.The reported event with the accessory could not be replicated nor confirmed.The accessory cautery cable passed the electrical continuity test.The cautery cable was connected to an in-house generator along with an in-house instrument and passed energy delivery test.No damage insulation was found during the visual inspection.No product issue was identified.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the bipolar energy cable was involved in a sparking incident.The procedure was completed with no reported injury.

Brand Name
NONE
Common Device Name
BIPOLAR CAUTERY CORD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25035629
Report Number2955842-2026-23177
Device Sequence Number12991687
Product Code GEI
UDI-Device Identifier00886874112601
UDI-Public(01)00886874112601(10)VL2530001
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470384-06
Device Catalogue Number470384
Device Lot NumberVL2530001 0153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown